Bulletin of the Belgian Mathematical Society - Simon Stevin

Substructures in algebras of associated homogeneous distributions on $R$

Ghislain R. Franssens

Full-text: Open access


In previous work the author constructed a convolution algebra and an isomorphic multiplication algebra of one-dimensional associated homogeneous distributions with support in $R$. In this paper we investigate the various algebraic substructures that can be identified in these algebras. Besides identifying ideals and giving polynomial representations for six subalgebras, it is also shown that both algebras contain an interesting Abelian subgroup, which can be used to construct generalized integration/derivation operators of complex degree on the whole line $R$.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 19, Number 1 (2012), 137-153.

First available in Project Euclid: 7 March 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46F10: Operations with distributions 46F30: Generalized functions for nonlinear analysis (Rosinger, Colombeau, nonstandard, etc.) 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}

Associated Homogeneous Distribution Convolution Algebra Multiplication Algebra


Franssens, Ghislain R. Substructures in algebras of associated homogeneous distributions on $R$. Bull. Belg. Math. Soc. Simon Stevin 19 (2012), no. 1, 137--153. doi:10.36045/bbms/1331153414. https://projecteuclid.org/euclid.bbms/1331153414

Export citation